# SDR AALA202207059831

- Difficulty date: July 1, 2022
- Submitted: July 5, 2022
- Operation: Air carrier
- Aircraft: N822AW
- Make and model: Airbus A319-132
- Aircraft serial: 1410
- Aircraft time: 65,834 hours, 29,978 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: O-Ring
- Condition: Damaged
- Location: Zone 800 - Doors
- Component: Damper
- Component part number: FE240004
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS GROUNDED:  DURING PERIODIC SERVICE CHECK FOUND L1 CYLINDER DOOR DAMPER PACKING DAMAGED AND AT 0 PSI REPLACED FILLING VALVE OF L1 DOOR DAMPER AND EMERGENCY OP. CYLINDER PER AMM 52-10-00 AND SERVICED PER AMM 52-10-00. NO LEAKS FOUND,
